Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Was on the depo injection. Had light spotting, PMS symptoms. What was the yellow discharge?

Hi, I was on the depo injection for 12 months. Should have renewed it on 12March 2012 but didn t as im hoping to have a baby. I had light spotting 18-20 March and then strong PMS symptoms 2 6March-3April.during this time I had odourless creamy discharge . I then had brownish discharge 6-7April,which was a bit smelly. 8-9April I had smelly light yellow discharge. Then just creamy discharge for 5 days. 15April to 17April mild smelling yellowish discharge. Is this all a sign of my hormones rebalancing? Thanks
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I can understanding this, it is not the balancing the hormones but this is more disturbance of the hormone cycle because of the hormone drug that you are taking for no good reason, these are the very common symptoms of this drug, hope this information helps you have nice day.
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor